Publication:
Mr-factors and Qr-factors for near quasinorm on certain sequence spaces

Suggested Citation

Piyapong Niamsup, Yongwimon Lenbury Mr-factors and Qr-factors for near quasinorm on certain sequence spaces. International Journal of Mathematics and Mathematical Sciences. Vol.2005, No.15 (2005), 2441-2445. doi:10.1155/IJMMS.2005.2441 Retrieved from: https://repository.li.mahidol.ac.th/handle/20.500.14594/16642

Research Projects

Organizational Units

Authors

Journal Issue

Thesis

Availability

Collections